# SDR FDEA202503260495

- Difficulty date: March 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43543
- Aircraft time: 20,212 hours, 7,857 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH AFTER LANDING GEAR EXTENSION WE  RECEIVED NO NOSE DOWN INDICATION. DISCONTINUED  APPROACH RECYCLED LANDING GEAR WITH NORMAL  OPERATION.NO ASSOCIATED EICAS MESSAGES NOTED. RECIEVED DEBRIEF OF CREW, THEY REPORTED WHILE ON  FINAL AND PUTTING GEAR DOWN - NO NOSE GEAR  INDICATION, 1ST OFF DEPRESSED SEVERAL TIMES THE NLG  LIGHT ASSY AND GOT BACK HALF OF ILLUMINATION,  PASSING THRU APPROX 1000 FT, CAPT DID A GO AROUND,  ON NEXT  APPROACH/FINAL AND LANDING  GEAR DOWN ALL  LIGHTS WORKED NORMAL. NOTE: THERE WAS NEVER ANY  EICAS MESSAGE. I DID A ANNUNCIATION LIGHT TEST AND  WAS ABLE TO GET LIGHTS TO FAULT, REPLACED BOTH  LAMPS ALL TEST NORMAL, PERFORMED PSEU BITE TEST AND  NO FAULTS, NO 90 DAY HISTORY. OK FOR SERVICE. REF  FIM 32-09/101 FIG 103 AND AMM 33-16-02-2-0.
